Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: initial and follow up information has been received from a physician, concerning his 16 year old daughter, with a history of patient ductus arteriosis (PDA) ligation who on 11-JUL-2006 was vaccinated with the first dose of Gardasil, on 23-Oct-2006, with the second dose of Gardasil and on 06-APR-2007 was vaccinated, IM, with the third dose of Gardasil. The physician reported that on 07-APR-2007, the day following the vaccination, his daughter experienced flu-like symptoms, was extremely nauseated, and had severe malaise that lasted for three to four days after the vaccine had been administered and then recovered (approximately 12-MAR-2007). The patient''s sister also experienced flu-like symptoms and nausea and malaise after vaccination with Gardasil (WAES #0704USA05005). Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166